Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Some characterizations of developable spaces


Author: Harald Brandenburg
Journal: Proc. Amer. Math. Soc. 80 (1980), 157-161
MSC: Primary 54E30
DOI: https://doi.org/10.1090/S0002-9939-1980-0574527-3
MathSciNet review: 574527
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Two characterizations of developable spaces are proved which may be viewed as analogues, for developable spaces, of the Nagata-Smirnov metrization theorem or of the ``double sequence metrization theorem'' of Nagata respectively.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 54E30

Retrieve articles in all journals with MSC: 54E30


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1980-0574527-3
Keywords: Developable space, dissection, dissectable space
Article copyright: © Copyright 1980 American Mathematical Society